Tenner, Bridget Eileen - Intervals and factors in the Bruhat order

dmtcs:2110 - Discrete Mathematics & Theoretical Computer Science, June 12, 2015, Vol. 17 no. 1
Intervals and factors in the Bruhat order

Authors: Tenner, Bridget Eileen

In this paper we study those generic intervals in the Bruhat order of the symmetric group that are isomorphic to the principal order ideal of a permutation w, and consider when the minimum and maximum elements of those intervals are related by a certain property of their reduced words. We show that the property does not hold when w is a decomposable permutation, and that the property always holds when w is the longest permutation.


Source : oai:HAL:hal-01196854v1
Volume: Vol. 17 no. 1
Section: Combinatorics
Published on: June 12, 2015
Submitted on: June 10, 2014
Keywords: reduced word,principal order ideal,interval,Bruhat order,permutation,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM],[INFO.INFO-HC] Computer Science [cs]/Human-Computer Interaction [cs.HC]


Share

Browsing statistics

This page has been seen 25 times.
This article's PDF has been downloaded 108 times.